# SDR ASOA201701063004

- Difficulty date: January 6, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 34,224 hours, 26,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE NR 3 FLOOR EMERGENCY PROXIMITY AISLE LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE THE NR 3  LIGHT STRIP.  OPS CHECKED GOOD.
